# SDR WWMA9500018

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 951
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D, F

## Discrepancy

ON TAXI OUT, THE CREW REPORTED A FIRE INDICATION ON THE LEFT ENGINE.  THE CREW FIRED BOTH ENGINE FIRE BOTTLES.  UPON INVESTIGATION, MAINTENANCE FOUND NO EVIDENCE OF FIRE, BUT DID FIND A NICK ON THE LEFT ENGINE FORWARD FIRE LOOP.  THE LOOP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
